Learn how to use Mayo Clinic Connect
Request an Appointment
I was great for a long time, then I lost 50 pounds. since then I have Dyskansias almost daily and depression and mood extremes. Does anyone have similar reactions? My neuro wants me to have DBS which is A choice but could I just need a dose change?
Have you asked for a higher Mg formula for Rytary as you are on the lowest? Weight lost might not be due to Rytary. What does the Neurologist think?
Hello @aspendon and welcome to Mayo Connect's Parkinson's discussion group. It is good to have you join us!
I'm sorry to hear that you are having problems with weight loss, dyskinesia, and depression. That is certainly a difficult combination of problems.
You do not state how long you have had Parkinson's, nor how long you have been taking Rytary. That information might be helpful. I understand what @tllaes is saying that discussing the dosage of meds with your doctor might be helpful.
On WebMD's website, there is a list of side effects of Rytary and some of the side effects you mentioned are listed. Here is the link to that article for you to read, https://www.webmd.com/drugs/2/drug-167580/rytary-oral/details/list-sideeffects.
Other than DBS, what other options has your doctor suggested? How long have you had PD?
Create an account to connect with other patients and caregivers like you.Ask questions, get answers, and give and get support.Also follow blogs from Mayo Clinic experts.
Already have an account? Sign In